I've only been taking the Azurette for about three weeks now and since the 2nd or 3rd day I've been experiencing cramps, from mild to severe. I've also been very emotional and have gained some weight. I'm more bothered by the cramps. Does anyone know if the cramps will go away in a couple of months? Or should I switch to my old bc, lutera, although it's been about three or four years since I took them last.
No responses have yet been posted. Add your response to this question.
- Azurette Information for Consumers
- Azurette Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azurette (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2014 • 1 answer
Posted 30 Apr 2015 • 1 answer
Posted 28 May 2015 • 1 answer
Hi, I started taking my azurette birth control as soon as I got it. I didn't realize I was supposed?
Posted 22 Jul 2016 • 0 answers
Azurette - I started my 3rd week today and realized I skipped one sometime in the second week should
Posted 31 Jul 2016 • 1 answer